JOURNAL BROWSE
Search
Advanced SearchSearch Tips
MANNHEIM CURVES IN 3-DIMENSIONAL SPACE FORMS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
MANNHEIM CURVES IN 3-DIMENSIONAL SPACE FORMS
Choi, Jin Ho; Kang, Tae Ho; Kim, Young Ho;
  PDF(new window)
 Abstract
We define the Mannheim curve in a 3-dimensional Riemannian manifold, which is a generalization of the Mannheim curve in Euclidean space. In particular, we study the Mannheim curves and their partner curves in 3-dimensional space forms.
 Keywords
Mannheim curves;Mannheim partner curves;space form;
 Language
English
 Cited by
1.
On Generalized Timelike Mannheim Curves in Minkowski Space-time, Journal of Dynamical Systems and Geometric Theories, 2015, 13, 1, 71  crossref(new windwow)
2.
On Generalized Spacelike Mannheim Curves in Minkowski Space–Time, Proceedings of the National Academy of Sciences, India Section A: Physical Sciences, 2016, 86, 2, 249  crossref(new windwow)
3.
Mannheim Curves in Nonflat 3-Dimensional Space Forms, Advances in Mathematical Physics, 2015, 2015, 1  crossref(new windwow)
 References
1.
J. H. Choi, T. H. Kang, and Y. H. Kim, Bertrand curves in 3-dimensional space forms, to appear in Applied Mathematics and Computation.

2.
H. Liu and F. Wang, Mannheim partner curves in 3-space, J. Geom. 88 (2008), no. 1-2, 120-126. crossref(new window)